MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC IZI FIBER; NON-ABSORBABLE SUTURE WITH NEEDLE,WHITE/BLACK

RIVERPOINT MEDICAL LLC IZI FIBER; NON-ABSORBABLE SUTURE WITH NEEDLE,WHITE/BLACK
Model Number HS159
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
IZI FIBER
Common Device Name
NON-ABSORBABLE SUTURE WITH NEEDLE,WHITE/BLACK
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key25763302
Report Number3009681798-2026-00033
Device Sequence Number15887951
Product Code GAT
UDI-Device Identifier00840277407238
UDI-Public00840277407238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHS159
Device Lot Number26010833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown